IJPAM: Volume 99, No. 3 (2015)

NUMERICAL SOLUTION OF $N$-TH ORDER FREDHOLM
INTEGRO-DIFFERENTIAL EQUATIONS BY
INTEGRAL MEAN VALUE THEOREM METHOD

Samad Noeiaghdam
Department of Mathematics
Central Tehran Branch
Islamic Azad University
Tehran, IRAN


Abstract. In this paper, a new and robust semi-analytical method for solving $n$-th order Fredholm integro-differential equations is proposed. The main idea in this method is applying the mean value theorem for integrals. This method changing the problems to system of algebraic equations so by solving this system we obtain approximate solution. By present some examples and plot the error function and comparison between exact and approximate solution, we show the ability, simplicity and effectiveness of this method.

Received: October 1, 2014

AMS Subject Classification: 65R20, 45B05

Key Words and Phrases: integro-differential equation, integral mean value theorem method, system of algebraic equations

Download paper from here.




DOI: 10.12732/ijpam.v99i3.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 3
Pages: 277 - 287


$N$-TH ORDER FREDHOLM INTEGRO-DIFFERENTIAL EQUATIONS BY INTEGRAL MEAN VALUE THEOREM METHOD%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).